PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Rational points and ramified covers of products of two elliptic curves

Volume 198 / 2021

Ariyan Javanpeykar Acta Arithmetica 198 (2021), 275-287 MSC: Primary 14G99; Secondary 11G35, 14G05, 32Q45 DOI: 10.4064/aa200513-3-11 Published online: 27 January 2021

Abstract

Corvaja and Zannier conjectured that an abelian variety over a number field satisfies a version of the Hilbert property. We investigate their conjecture for products of elliptic curves using Kawamata’s structure result for ramified covers of abelian varieties, and Faltings’s finiteness theorem for rational points on higher genus curves.

Authors

  • Ariyan JavanpeykarInstitut für Mathematik
    Johannes Gutenberg-Universität Mainz
    Staudingerweg 9
    55099 Mainz, Germany
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image